# SDR FDEA200912314578

- Difficulty date: December 31, 2009
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6572783102
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB RT SIDE L/E PANEL NR 9203 DAMAGED AT L/E OF PANEL. CUT OUT DAMAGE ON RT HORIZ STAB. L/E PANEL NR 9203, 6" X 7 3/8" IAW SRM 51-10-1, REV 102. FABRICATED FILLER AND DOUBLER, IAW SRM 55-10-3 FIG 2 AND 55-10-2 FIG 1 REV 102.  INSTALLED FILLER AND DOUBLER IAW SRM 51-30-2 REV 102.
